I have 18 years son who has shizoaffective disorder depression type and he was treated of 3mg invega for one year but still he deveoped strange thoughts that he is undressed and people can see him now the doctor increase the dose to 6mg are we on the right tracke
Do you have faith in this Dr? If so, give the increase a try, give it 2-3 months before you consider a change (not another increase). If a change is in order, it needs to be extremely gradual both in dose reduction and time to get all the way off, 2-3 months, otherwise, you get overlap and it's hard to tell what is the new med and what is the interaction of what's left of the old med.
Hopefully this increase will yields some good results. Based on how long this Dr waited to increase the dose, I would trust him. I do not like when they're solution is to increase over and over and not allow enough time for adjustment. Not the case here.
- Invega Information for Consumers
- Invega Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invega (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 2 answers
Posted 5 Apr 2013 • 2 answers
Posted 26 Feb 2015 • 2 answers
Posted 27 Apr 2015 • 1 answer
Posted 30 Apr 2016 • 0 answers